# SDR AALA20140123010

- Difficulty date: January 23, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 7,721 hours, 3,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS AT RT NR 2 DOOR NOT SECURE.  REPLACED RT NR 2 DOOR EXIT SIGN ASSEMBLY, OPERATIONS CHECKED NORMAL.
